# SDR 2008UALA05860

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 35,920 hours, 10,078 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004111
- Part serial: 727850
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG CONT EICAS AND L ENG CONT STATUS.  REPLACED NR 1 ELECTRICAL ENGINE CONTROL.  ACCOMPLISHED OPS CHECK.  CHECKS OKAY.
